# SDR AALA20040697

- Difficulty date: June 25, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NUMBER THREE GANGRY BEAM AT FRAME 52 IS CRACKED APPROXIMATELY .25 INCH LONG.  AREA WAS MODIFIED PER ECO 1273AD TO ACCOMODATE NDT INSPECTION.  ACCOMPLISHED ESO 30595 DATED JUNE 25, 2004 REPAIR NUMBER 40 531500 3477.  CRACK STOP DRILLED AND HIGH FREQUENCY EDDY CURRENT CONFIRMED CRACKS TERMINATED IN STOP DRILL HOLE.  REPAIR DOUBLER INSTALLED.
